# SDR UF6A961102

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Part time: 8,290 hours
- Component: Grimes
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWA - FLT 5722 - FORWARD SET OF FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHTS WILL NOT TEST.  MAINTENANCE REMOVED AND REPLACED NR 1 EMERGENCY LIGHT POWER PACK.  SYSTEM OPS CHECKED GOOD.  (M)
